Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Mar 26, 2007, 1:19 AM EDT for Chippewa County, Michigan. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2007, 1:19 AM EDT (05:19 UTC)
- Expired
- Mar 26, 2007, 1:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Chippewa County, MI
The radar
The NCL Michigan radar (KAPX), 172 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 5.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 260519 SVRAPX MIC033-260545- /O.NEW.KAPX.SV.W.0001.070326T0519Z-070326T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 119 AM EDT MON MAR 26 2007 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN * UNTIL 145 AM EDT * AT 117 AM EDT...A SPOTTER REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ECKERMAN...OR ABOUT 20 MILES SOUTH OF PARADISE...MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BAYVIEW CAMPGROUND AND 7 MILES NORTHWEST OF RACO AROUND 130 AM EDT... 7 MILES NORTHWEST OF BAY MILLS AROUND 140 AM EDT... AT 115 AM EDT...HAIL UP TO ONE INCH IN DIAMETER WAS REPORTED IN ECKERMAN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4637 8517 4622 8501 4655 8432 4673 8452 $$ JPB
2 follow-up statements
000 WWUS34 KAPX 260535 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 135 AM EDT MON MAR 26 2007 MIC033-260545- /O.CON.KAPX.SV.W.0001.000000T0000Z-070326T0545Z/ CHIPPEWA MI- 135 AM EDT MON MAR 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR CHIPPEWA COUNTY... AT 131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SMALL LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORMS EXTENDED FROM NAOMIKONG POINT... SOUTHWEST TO HULBERT LAKE...MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ECKERMAN THROUGH 145 AM EDT... BAYVIEW CAMPGROUND AND 8 MILES NORTHWEST OF RACO AROUND 145 AM EDT... AT 115 AM EDT HAIL UP TO ONE INCH IN DIAMETER WAS REPORTED IN ECKERMAN WITH THESE STORMS. IF YOU ARE IN THE PATH OF THE STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4637 8517 4618 8508 4649 8428 4673 8452 $$ JPB
000 WWUS34 KAPX 260548 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 148 AM EDT MON MAR 26 2007 MIC033-260557- /O.EXP.KAPX.SV.W.0001.000000T0000Z-070326T0545Z/ CHIPPEWA MI- 148 AM EDT MON MAR 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHIPPEWA COUNTY HAS EXPIRED... AT 147 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED INTO SOUTHERN WHITEFISH BAY. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HAIL AND LOCALLY HEAVY RAINFALL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS. LAT...LON 4637 8517 4618 8508 4649 8428 4673 8452 $$ JPB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 10:30 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 25, 10:30 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1030 PM EDT SUN MAR 25 2007 .UPDATE...SURFACE LOW AND COLD FRONT HAVE REACHED WRN WISCONSIN LATE THIS EVENING...WITH A SHARP 500 MB TROUGH DIRECTLY OVER THE SURFACE FEATURE. LINE OF CONVECTION AND INDIVIDUAL SUPERCELLS THAT DEVELOPED AHEAD OF THE LINE HAVE SHOW A GENERAL DIMINISHING TREND LATE THIS EVENING WITH LOSS OF DIURNAL HEATING/SB INSTABILITY. STILL...LESS INTENSE CONVECTION DOES PERSIST ACROSS WISCONSIN AND WRN UPPER MICHIGAN ATTM. A FEW SHOWERS HAVE TRIED (WITH LITTLE SUCCESS) TO FIRE ALONG THE LAKE MICHIGAN SHORELINE FROM MANISTEE TO THE LEELANAU PENINSULA DURING THE EVENING...BUT THE ENTIRE CWA REMAINS DRY AT THIS HOUR. ADDITIONAL SHOWERS HAVE DEVELOPED OVER SRN LOWER MICHIGAN WITHIN AN AREA OF ENHANCED LOW LEVEL MOISTURE (850 MB THETA E RIDGING) AND ELEVATED INSTABILITY. LATEST NAM SUGGESTS CONVECTION OVER WISCONSIN WILL REACH ERN UPR MICHIGAN LATE TONIGHT...WITH THE SRN END OF THE CONVECTION FINALLY REACHING NW LOWER MICHIGAN TOWARD DAYBREAK. WEAKER CONVECTION TO THE SOUTH WILL REACH AREAS MAINLY SE OF A LINE FROM HTL TO APN OVERNIGHT AND THEN PUSH EAST OF OUR CWA BY DAWN BEFORE CONVECTION IN PROXIMITY TO THE LOW MOVES INTO THE REST OF NRN LOWER MICHIGAN DURING MONDAY MORNING. WILL NEED TO DIMINISH POPS TO LIKELY OVERNIGHT...BUT WILL KEEP THUNDER IN THE FORECAST AS SOME ELEVATED INSTABILITY WILL REMAIN IN TACT AS THE 500 MB COLD POOL MOVES OVERHEAD. RISK OF SEVERE TSRA IS LOW...BUT WOULD NOT RULE OUT THE POSSIBILITY OF SMALL HAIL. && .AVIATION...ISSUED 725 PM EDT SUN MAR 25 2007 VFR CIGS AND VSBYS WILL PERSIST THRU MOST OF THE EVENING ACROSS NRN LOWER MICHIGAN. A PERIOD OF LOW LEVEL WIND SHEAR IS EXPECTED AT PLN/TVC/APN AFTER SUNSET AS SFC WINDS DIMINISH BUT WINDS ABOVE THE SURFACE INCREASE TO 35 TO 40 KNOTS IN ADVANCE OF A VIGOROUS LOW PRESSURE SYSTEM AND COLD FRONT MOVING INTO THE WRN GREAT LAKES REGION. THIS SYSTEM IS ALSO EXPECTED TO BRING A ROUND OF WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE PLN/TVC/APN AREAS LATE THIS EVENING AND OVERNIGHT...WITH THE BEST COVERAGE OF PRECIP ANTICIPATED BETWEEN 05Z AND 09Z. LIGHTER SHOWERS/MVFR AND POSSIBLE IFR CEILINGS/VSBYS THEN LINGER BEHIND THE FRONT THROUGH MONDAY MID TO LATE MORNING. A FEW SHOWERS WILL LINGER AROUND APN INTO THE AFTERNOON. PARTIAL CLEARING WILL TAKE PLACE AT PLN AND TVC IN THE AFTERNOON...WITH A RETURN TO DRY WEATHER AND VFR CONDITIONS. && .DISCUSSION...ISSUED 355 PM EDT SUN MAR 25 2007 MAIN CONCERN THIS GO AROUND FOCUSED ON CONVECTIVE POTENTIAL. EARLY AFTERNOON ANALYSIS SHOWS POTENT UPPER SYSTEM CROSSING INTO WESTERN MINNESOTA...WITH SURFACE REFLECTION ACROSS NORTHEAST SOUTH DAKOTA...AND ATTENDANT WARM FRONT DRAPED INTO FAR SOUTHERN MICHIGAN. INITIAL BAND OF PRECIPITATION...ASSOCIATED WITH STRONG SURGE OF WARM ADVECTION...PUSHING THROUGH THE NORTHERN CWA AT THIS TIME...AND EXPECT THIS WILL BE OUT OF THE PICTURE NEAR THE START OF THE NEW FORECAST PERIOD. PRONOUNCED CLEAR SLOT HAS DEVELOPED OVER THE SOUTHWESTERN CWA...ALLOWING FOR DECENT SURFACE HEATING TO OCCUR THIS AFTERNOON IN ADVANCE OF SLOWLY LIFTING WARM FRONT. IT IS THIS AREA WHICH WILL NEED TO BE WATCHED FOR ADDITIONAL SHOWER/STORM DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING AS MOISTURE CONTINUES TO POOL NORTHWARD ALONG THE BOUNDARY AND INSTABILITY INCREASES PER RENEWED SUNSHINE. BOTH NAM AND GFS CONTINUE TO PROG CAPES BETWEEN 500-1000 J/KG WITHIN AREA OF MAXIMIZED LOW LEVEL CONVERGENCE ALONG THE FRONT...AND THIS APPEARS PLAUSIBLE GIVEN UPSTREAM DEW POINTS SURGING INTO THE MID/UPPER 50S. THIS SUPPORTS THE POTENTIAL FOR ISOLATED THUNDERSTORM DEVELOPMENT SOUTHWESTERN CWA LATE THIS AFTERNOON AND EVENING ALONG THE LIFTING BOUNDARY...THOUGH DO NOT EXPECT WIDESPREAD DEVELOPMENT AS OVERALL FORCING CONFINED WELL NORTH WITH MAIN UPPER SYSTEM AND MAY WELL NOT SEE ANYTHING GIVEN RESIDUAL MID LEVEL CAPPING INVERSION PER RECENT AIRCRAFT SOUNDINGS. IN ANY CASE...ANY STORMS THAT MANAGE TO DEVELOP WILL HAVE TO BE WATCHED FOR SMALL SEVERE POTENTIAL WITH RELATIVELY LOW FREEZING LEVELS/WBZ HEIGHTS AS WELL AS INCREASING SHEAR ALOFT...WITH EFFECTIVE 0-6KM FLOW AROUND 40 KNOTS...THOUGH AGAIN APPEARS BEST CHANCES FOR PRECIP WILL BE MAINLY SOUTH OF THE AREA. MAIN SHOW APPEARS LIKELY TONIGHT AS POTENT UPPER WAVE TRACKS OUT OF THE UPPER MIDWEST AND NEARLY OVERHEAD BY 12Z TOMORROW. STRONG QG-CONVERGENCE FORCING NOTED IN ASSOCIATION WITH THE WAVE SHOULD DRIVE AN AREA OF SHOWERS AND THUNDERSTORMS...DEVELOPING UPSTREAM THIS EVENING IN INCREASINGLY UNSTABLE WARM SECTOR...ACROSS THE ENTIRE CWA HEADING INTO THE OVERNIGHT. INCREASING DIFLUENCE ALOFT IN ASSOCIATION WITH APPROACHING WAVE AND LEFT EXIT OF 110 KT JETLET JUST SOUTH OF THE REGION WILL CONTRIBUTE TO A FAVORABLE ENVIRONMENT FOR CONTINUED EASTWARD PROGRESSION OF CONVECTION...THOUGH BECOMING MORE ELEVATED WITH TIME AS BOUNDARY LAYER STABILIZES. NEVERTHELESS... APPEARS A HAIL THREAT MAY CONTINUE WITH THE STORMS AS THEY MOVE THROUGH THE CWA...OWING MAINLY TO A STEEPENING OF LAPSE RATES WITH APPROACH OF UPPER COLD POOL AND LIKELY ORGANIZATION OF CONVECTION WITH EFFECTIVE SHEAR ON THE ORDER OF 30 KNOTS OR BETTER DESPITE STABILIZED BOUNDARY LAYER. FORECAST RAOBS SHOW THIS POTENTIAL AS WELL WITH FREEZING LEVELS HOLDING AROUND 10KFT AND WBZ HEIGHTS AROUND 8500 FT...WITH STEEPEST LAPSE RATES RESIDING BETWEEN ABOUT 0C AND -15C. WIND THREAT ALMOST NEGLIGIBLE GIVEN STABILITY DOWN LOW. TEMPS TONIGHT LIKELY TO GO NOWHERE GIVEN INCREASING CLOUD COVER AND CONTINUED WARM/MOISTURE ADVECTION AHEAD OF APPROACHING SYSTEM...AND WILL HOLD LOWS MID 40S TO 50 FOR MANY SPOTS BANKING ON WARM AIR OVERTAKING THOSE AREAS CURRENTLY STUCK IN THE 30S/40S THIS AFTERNOON. PRECIP LOOKS TO COME TO AN END FAIRLY QUICKLY TOMORROW AS UPPER WAVE AND ASSOCIATED WEAK COOL FRONT ADVANCE EAST OF THE AREA...WITH MID/UPPER LEVEL QG-DIVERGENCE TAKING HOLD AS SHORTWAVE RIDGE BUILDS OVERHEAD. NOT MUCH OF A PUSH WITH FRONT TO SCOUR REMAINING LOW LEVEL MOISTURE AS RIDGE AXIS LAGS BEHIND...AND THIS REMAINS THE CONCERN FOR TOMORROW WITH DEGREE OF REMAINING CLOUD COVER IN QUESTION. POTENTIAL EXISTS FOR QUITE A WARM DAY WITH DECENT MIXING AND ONLY WEAK COLD ADVECTION BEHIND DEPARTING SYSTEM...HOWEVER APPEARS CLOUDS WILL GET STUCK FOR AT LEAST A TIME WITH MOISTURE TRAPPED UNDER INCREASING SUBSIDENCE INVERSION. THUS WILL RUN WITH HIGHS MAINLY IN THE 50S NORTH TO MID 60S SOUTH...THOUGH COULD ENVISION QUITE A FEW READINGS NEAR 70 NORTHERN LOWER SHOULD CLOUDS CLEAR FASTER THAN EXPECTED. LAWRENCE LATER PERIODS...SIMILAR PROBLEMS CONTINUE TO PLAGUE THE LONG TERM AS THEY DID YESTERDAY. THE INITIAL FOCUS FIRST LIES WITH A SOUTHERN STREAM WAVE AND ITS ASSOCIATED SURGE OF MOISTURE LATE TUESDAY AFTERNOON INTO WEDNESDAY. THEN THE ATTENTION TURNS TO A LARGE TROUGH AS IT APPROACHES THE GREAT LAKES LATE THURSDAY INTO SATURDAY. MODELS ARE IN DECENT AGREEMENT THROUGH ABOUT WEDNESDAY BEFORE DETAILS OF THE WESTERN TROUGH BECOME MUDDIED. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE END OF THE WEEK WITH THE SPLIT FLOW EARLY...AND THE BUILDING RIDGE LATE. TEMPERATURES LOOK TO RETURN TO NORMAL BY NEXT WEEKEND AS THE UPPER TROUGH PASSES OVER THE GREAT LAKES. MONDAY NIGHT INTO TUESDAY...WITH THE SHORTWAVE MOVING TO THE NORTHEAST UNITED STATES...A CANADIAN HIGH PRESSURE OVER MANITOBA AND ONTARIO WILL HELP PUSH A COLD FRONT ACROSS THE STATE AS IT BUILDS SOUTH. ABSENCE OF UPPER LEVEL SUPPORT AND MOISTURE WILL PREVENT ANY PRECIP FROM FORMING...BUT INCREASING SUBSIDENCE ALOFT WILL TRAP MOISTURE BELOW THE INVERSION TO FORM LOW STRATUS OR FOG...ESPECIALLY OVERNIGHT WHEN WINDS GO LIGHT. THE FRONT SETTLES TO THE SOUTH OVER THE FAR SOUTHERN GREAT LAKES TO START THE DAY. BELIEVE FOG AND STRATUS WILL MIX OUT BY MID-MORNING SINCE THE MOISTURE DEPTH IS FAIRLY SHALLOW (ONLY 2-3KFT). HOWEVER...DEEP MOISTURE AHEAD OF A SW SHORTWAVE WILL ADVECT NORTHEAST TOWARDS THE GREAT LAKES. 850MB MOISTURE CONVERGENCE WILL SLOWLY PUSH TOWARDS NORTHERN MICHIGAN AS THE WAVE DRAWS CLOSER. THE NAM BRINGS THE 850MB CONVERGENCE AND PRECIP FARTHER NORTH...GENERALLY SOUTH OF M-72 WHILE THE GFS KEEPS THE PRECIP ACROSS CENTRAL LOWER BY LATE AFTERNOON. WILL TEND TO SIDE WITH THE DRIER GFS HERE AS THE MID-LEVELS MAY HAVE A HARD TIME SATURATING WITH THE DRY AIR PRESENT...AND WILL TRIM POPS SOUTH DURING THE AFTERNOON ACCORDINGLY. HIGHS WILL BE TRICKY WITH THE FOG/STRATUS IN THE MORNING...AND CLOUDS MOVING IN AGAIN DURING THE REST OF THE DAY. MIDDLE TO UPPER 50S STILL LOOK GOOD. TUESDAY NIGHT INTO WEDNESDAY...SHORTWAVE WITHIN THE SOUTHERN BRANCH WILL WEAKEN AS IT TRACKS NE TOWARDS THE GREAT LAKES. THIS TROUGH WILL BRING A SURGE OF DEEP LAYER MOISTURE WITH IT BUT WILL RUN INTO DRY AIR ORIGINATING FROM A SURFACE HIGH OVER HUDSON BAY. NOT SURPRISING...NAM/GFS ARE LESS AGGRESSIVE BRINGING THE PRECIPITATION NORTH THAN YESTERDAYS RUN WHICH LEAVES ALL OF EASTERN UPPER AND PARTS OF NORTHEAST LOWER DRY. CURRENT POP SITUATION LOOKS GOOD FOR NOW BUT WOULD NOT BE SURPRISED TO SEE POPS TRIMMED SOUTH TUESDAY NIGHT AS THE DRY AIR MAY SLOW THE PROGRESSION OF THE PRECIP INITIALLY. THUNDER CHANCES ONLY LOOK MARGINAL DUE TO 700-500MB LAPSE RATES BETWEEN 5.5-6.0 C/KM. MOISTURE CONTINUES TO SURGE SLOWLY NORTHEAST ON WEDNESDAY...IMPEDED BY THE DRY AIR TO THE NORTH. EASTERN UPPER CONTINUES TO LOOK DRY WITH THE 850MB MOISTURE CONVERGENCE REMAINING TO THE SOUTH OVER CENTRAL LOWER SO WILL LEAVE NORTHERN LOWER WITH A CHANCE OF RAIN. DESPITE THE CLOUD COVER...HIGHS ON WEDNESDAY STILL LOOK TO REMAIN IN THE 50S. WEDNESDAY NIGHT THROUGH SUNDAY...MANY FORECAST CHALLENGES CONTINUE TO PLAGUE THE DAYS 4-7 PERIOD INCLUDING EVOLUTION OF A LARGE TROUGH THAT EMERGES OVER THE PLAINS AND THE MOVEMENT OF A BOUNDARY THATS HUNG UP OVER THE FAR SOUTHERN GREAT LAKES. MODELS ARE NOT IN THE BEST AGREEMENT OVER THIS STRETCH WITH THE ECMWF DEVELOPING A STRONGER/SLOWER CLOSED LOW OVER THE ROCKIES WHILE THE GFS/CANADIAN ENSEMBLES SHOW A WEAKER/FASTER TROUGH THAT MOVES ACROSS THE NORTHERN PLAINS. WILL STICK WITH THE GFS/CANADIAN ENSEMBLES FOR FROPA TIMING FRIDAY INTO SATURDAY WHO SEEM TO SHOW BETTER CONTINUITY DURING THIS FORECAST PERIOD. WEAKENING MOISTURE ADVECTION WEDNESDAY NIGHT CONTINUES TO BE PROBLEMATIC DUE TO THE LOW LEVEL DRY AIR FLOW ORIGINATING FROM THE HUDSON BAY HIGH TO THE NORTH AS WELL AS DRY AIR ALOFT WITH THE 500MB RIDGE MOVING OVERHEAD. ADDITIONALLY...850MB CONVERGENCE ALSO LOOKS TO SUBSIDE SOMEWHAT AS WINDS TURN MORE PARALLEL TO THE THETA-E CONTOURS. WOULD PREFER TO KEEP CONTINUITY...BUT WILL REMOVE POPS FOR COORDINATION PURPOSES. ATTENTION THEN TURNS TO THE PLAINS ON THURSDAY AS A STRONG UPPER TROUGH PUSHES A COLD FRONT TOWARDS THE STATE. SOUTHERLY WINDS RAMP UP HELPING TO PUSH 850MB TEMPERATURES TO +10C. THURSDAY HAS THE POTENTIAL TO BE A REALLY WARM DAY DEPENDING ON THE CLOUD COVER ADVECTED IN FROM THE SOUTH. COLD FRONT THEN LOOKS TO ARRIVE LATE THURSDAY NITE INTO FRI. TIMING HAS BEEN SLIGHTLY SLOWER THEN YESTERDAY AND WILL EXTEND PRECIP CHANCES INTO SATURDAY AS THE UPPER LEVEL TROUGH PASSES OVER NORTHERN MICHIGAN. HIGH PRESSURE AND COLDER AIR MOVE IN BEHIND THE FRONT WITH 1000-500 THICKNESSES FALLING BELOW 540DM AND TEMPERATURES AT OR BELOW NORMAL. MPC && .APX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Mar 25, 10:53 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1053 PM EDT SUN MAR 25 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-261000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 1053 PM EDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...OVERNIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL AND WIND GUST TO 30 MPH ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL ENTER THE PICTURE ONCE AGAIN TUESDAY NIGHT INTO WEDNESDAY AS WELL AS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:27 AM EDT | Special Marine Warning | APX | 48 min | |
| Mar 26, 2:28 AM EDT | Special Marine Warning | APX | 62 min | |
| Mar 26, 3:27 AM EDT | Special Marine Warning | APX | 63 min | |
| Mar 26, 4:07 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Emmet | 53 min |
| Mar 26, 10:46 AM EDT | Dense Fog Advisory | APX | 23 hr | |
| Mar 26, 3:42 PM EDT | Dense Fog Advisory | APX | Alpena, Antrim, Benzie, Cheboygan, Crawford, Emmet and 11 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.